Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the boundary behavior of Blaschke products in the unit disk


Author: Peter Colwell
Journal: Proc. Amer. Math. Soc. 17 (1966), 582-587
MSC: Primary 30.65; Secondary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1966-0193243-6
MathSciNet review: 0193243
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Cargo, The radial images of Blaschke products, J. London Math. Soc. 36 (1961), 424-430. MR 0133465 (24:A3296)
  • [2] -, The boundary behavior of Blaschke products, J. Math. Anal. Appl. 5 (1962), 1-16. MR 0141785 (25:5182)
  • [3] E. F. Collingwood, Cluster sets and prime ends, Ann. Acad. Sci. Fenn. A. I. No. 250 (1958), 13 pp. MR 0095953 (20:2451)
  • [4] O. Frostman, Sur les produits de Blaschke, Kungl. Fysiogr. Sallsk. i Lund Forh. 12 (1942), 169-181. MR 0012127 (6:262e)
  • [5] E. Lindelöf, Sur un principe général de l'analyse et ses applications á la théorie de la représentation conforme, Acta Soc. Sci. Fenn. 46 (1915), 1-35.
  • [6] A. J. Lohwater and G. Piranian, The boundary behavior of functions analytic in a disk, Ann. Acad. Sci. Fenn. A. I. No. 239 (1957), 17 pp. MR 0091342 (19:950c)
  • [7] F. Riesz, Über die Randwerte einer analytischen Funktionen, Math. Z. 18 (1923), 87-95. MR 1544621
  • [8] W. Rudin, The radial variation of analytic functions, Duke Math. J. 22 (1955), 235-242. MR 0079093 (18:27g)
  • [9] W. Siedel, On the distribution of values of bounded analytic functions, Trans. Amer. Math. Soc. 36 (1934), 201-226. MR 1501738
  • [10] C. Tanaka, Boundary convergence of Blaschke products in the unit-circle, Proc. Japan Acad. 39 (1963), 410-412. MR 0158081 (28:1308)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.65, 30.62

Retrieve articles in all journals with MSC: 30.65, 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0193243-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society